MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD XLK INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD XLK INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158114110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Disorder (2373); Not Applicable (3189); No Code Available (3191)
Date of Event 06/13/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical adverse event received for instability.Event is serious and is considered moderate.Event has a remote possibility of being device related and is probably procedure related.Doi: (b)(6) 2010, doe: (b)(6) 2010, dor: (b)(6) 2018, (left knee).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 4 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7502014
Report Number1818910-2018-59254
Device Sequence Number11150516
Product Code JWH
UDI-Device Identifier10603295063513
UDI-Public10603295063513
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158114110
Device Lot Number3025349
Initial Date Received by Manufacturer 04/14/2018
Supplement Date Received by Manufacturer04/14/2018
07/12/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date05/14/2018
07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight73